skin-hair-icon
Acne problem
I have acne problem & when I consulted a dermatologist he gave me isotretinoin saferef-20. When I searched the Internet,it said that you are not supposed to wax after 6 months of discontinuation. As I have to go on a vacation,could I wax as I have an Indian skin and it is much hard than foreigners.Or is it a big no no
304 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rohit Goel
Dermatologist 9 yrs exp Delhi
ISO have so many side effects so my suggestion is not use iso just for acne and all not use so many anti biotics for acne For with ayurveda
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.